Loading...
Loading...

Go to the content (press return)

Large sets with small doubling modulo $p$ are well covered by an arithmetic progression

Author
Serra, O.; Zémor, G.
Type of activity
Journal article
Journal
Annales de l'Institut Fourier
Date of publication
2009-10-05
Volume
59
Number
5
First page
2043
Last page
2060
URL
http://aif.cedram.org/aif-bin/item?id=AIF_2009__59_5_2043_0 Open in new window
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants